Posted 4/25/2008 2:09 PM (GMT -6)
I'm writing on behalf of my wife, so if my description isn't good, please be patient. She has had migraines for years (she 48) and started Topomax a few months ago, which helped decrease the frequency of her migraines, but made her feel so cloudy and stupid that she quit it.
Her migraines returned, so she's back on Topomax 50mg. daily, and feeling really cloudy again and very frustrated. She's also feeling almost overwhelming surges of worthlessness and being a failure as a mother (she's not). On top of that, our oldest daughter is getting married next month,
a big Southern wedding.
She also started getting hot flashes several months ago, before the first time she took Topomax.
I'm wondering if possibly part of her migraines, which started increasing a lot about one year ago, could maybe be related to the start of menopause.
If so, would it be possible to do some sort of other treatment for menopause for that so we could reduce the Topomax dose?
Also, any information or comments anyone has would be greatly appreciated.
Thanks so much.